| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.
Event or Problem Description
Dr.Removed the tibial tower using the slotted hammer with the punch and punch adapter inside of the tower.After handing off the assembly to the surgical tech, the tech noticed one of the spikes had broken off and was lying beside the assembly on the mayo stand.Standard surgical protocol was followed, there was no delay to the case, the patient was not affected and the case was completed successfully.